# SDR BJNA971001

- Difficulty date: November 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457TM
- Make and model: Boeing 737214
- Aircraft serial: 20156
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 1061096315
- Condition: Failed
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIRE DETECTION SYSTEM INOPERABLE.  REMOVED AND REPLACED APU FIRE DETECTION ELEMENT PER BMM 26-15-11.  OPS CHECK GOOD.  (X)
